# SDR AALA201802129004

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 68,269 hours, 8,623 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE IN LAVATORY CAME ON DURING DESCENT AND OFF AFTER LANDING.  PERFORMED LAVATORY SMOKE DETECTION TEST IAW AMM 26-13-00.  ALL LAVATORY DETECTORS PASSED, NO FAULT NOTED, NO EICAS MESSAGE PRESENT.
